# SDR AALA20040352

- Difficulty date: March 12, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- Engine: Pwa JT8D219
- Engine time: 38,366 hours, 18,214 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Cut
- Location: Filter Housing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

STL - INFLIGHT T1986/12 RIGHT ENGINE OIL QUANTITY DECREASED TO ZERO.  RIGHT ENGINE LOW PRESSURE LIGHT ILLUMINATED AND PRESSURE DECREASED TOWARDS ZERO.  SHUTDOWN RIGHT ENGINE PER QRH PROCEDURE.  ENGINE WINDMILLED NORMALLY FOR 15 MINUTES.  LANDED STL WITHOUT INCIDENT.  FOUND RIGHT OIL FILTER HOUSING O-RING CUT.  REPLACED RIGHT HAND ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
